Search the Community
Showing results for tags 'Lyme'.
Found 3 results
2010- Two years of severe headaches. Bad vision in one eye. Muscle pains. The doctors did not say anything. 2012- anxiety appeared. the first drug sertaline - a paradoxical reaction. I got depression, ss thoughts and other bad symptoms. 2012- 2016 paroxetine - - I tappered slowly, but I did not know yet that it should be stopped more slowly. 3 months without paroxetine and withdrawal syndrome appeared. Return to the drug worsened the matter. I crashed. Bridge with fluoxetine. A year passed. at the end of September 2016 I was diagnosed with Lyme disease. I did test in two different laboratories. 08/08/2016-now fluoxetin 20 mg 01/05/2016- now- triticco / trazadone 75 mg clonozepam - 04.03.2017. from 20.11.2017 I started tapper from 0.5 to 0.125 mg- when I got some relief from Lyme treatment. Now I am treated with ILADS ( Lyme and bartonella) and also tapper psycho drags. I want to not rule out the syndrome and stop the drugs safely. I am asking for support and exchange of experience, especially people who suffer from Lyme disease. I need to make plan. How to discontinue: clonazepam 0,125 mg, fluoxetine 20 mg and trazadon 75 mg How I feel now: Antibiotics have sustained discomfort from the urinary tract and improved the results of cytology. I have more windows, but I still experience strong hits of depression and pain in small joints, a specially neck. Through complicated diagnostics of Lyme disease and the syndrome, I do not know which symptoms are from what. Thank you for your attention, sorry for mistakes.
Hi everyone! Well, here is my story ... I am a 21 year old female, and I have been on Paxil since I was 6 years old, and have maintained on about 40-60mg ever since. I was put on Paxil due to my anxiety disorder and OCD, as I refused to eat in a school cafeteria and would be in a sheer panic everyday about going to school. Apparently they tried to put me on Zoloft at some point early on, but it gave me headaches and nausea, so that is why Paxil was chosen. The Paxil worked wonders for me, and I was able to go to school and live a very normal and happy childhood. In 2010, I was diagnosed with Chronic Lyme disease that was making me feel pretty ill. I saw a Lyme specialist in 2011, and he suggested that I stop taking Paxil. It was attempted to switch my medication to another SSRI (I do not remember what it was), and I ended up with Serotonin Syndrome and had to go to the hospital. While following one Lyme doctor's protocol, I was taking over 25 pills and supplements a day, and I accidentally forgot to take my Paxil for a few days in a row. As you all probably know, I began experiencing severe withdrawl from stopping my medication cold-turkey. I could barely stand up unsupported, I had severe dizziness and nausea, I was light-headed and weepy, and I didn't eat for about three days, I just layed in my bed in the dark and slept and cried. My mom thought that I may have been experiencing what is called a "Herxheimer Reaction," which is a periodic exacerbation of symptoms in response to treatment. We later realized that I had been off of my medication for about 3-5 days, and I immediately started taking my Paxil again and was feeling back to my old self within a day. I experienced some depression and anxiety when my Lyme was diagnosed, and my Paxil dosage was raised to about 80mg for a time. I also experienced some patterns of disordered eating while on some strict diets to help my Lyme's, but for the past 3 or 4 years, I have basically been anxiety and depression free. Anyways! I was talking to my Psychiatrist this week, and I mentioned how I have been trying to lose some weight, as I have become quite unhappy with my body. She mentioned that Paxil may very well be causing my metabolism to be slow, and suggested I switch to Lexapro. Thinking ahead about 6-8 years, I asked her if Lexapro would be something I would be able to take during pregnancy one day, as I already knew Paxil would not be safe for having children one day. She said that when I want to have children, I would probably be switched to Zoloft, so I suggested that we just start there, instead of making me change medication again, to which she agreed. I am a bit scared of switching from Paxil to Zoloft, due to the bad experience I had when forgetting to take my medication before, as well as the experience with Serotonin Syndrome. I am afraid of experiencing withdrawl, and all of the horror stories I have heard about. I am also scared that if the Zoloft doesn't work from me or I am having a hard time, that I will try to go back on Paxil and it will not work anymore. So I joined this site to hopfully learn about anyone else's experience with changing from Paxil to another medication, specifically Zoloft. So far, here is the plan.... Week 1: Drop 10mg of Paxil (watch for withdrawl) 30mg Paxil morning, 10mg Paxil night Week 2: Add Zoloft (watch for reaction to Zoloft) 30mg Paxil morning, 10mg Paxil and 25mg Zoloft night Week 3: 20mg Paxil morning, 10mg Paxil and 50mg Zoloft night Week 4: 20mg Paxil morning, 75mg Paxil night Week 5: 10mg Paxil and 50mg Zoloft morning, 50mg Zoloft night
Petunia posted a topic in Finding meaningI just watched this video of an interview with Philip Jacobs. I found some of his ideas helpful for understanding illness as part of a larger, more positive picture, he writes: 'I had always previously thought that it was possible to change my attitude to any situation. With the illness, I realized that there was a stage where you couldn't. You could have a good attitude either side of the experience, but not while you were in it. This was when the illness was deep in the brain, there was no way out until it passed and you just had to allow the experience to be what it was and if it was darkness then it was just darkness.' I was having to assimilate the idea of illness and suffering as a gift - what looked like suffering on the physical and psychological levels could often have a transforming effect on the deeper spiritual levels, that may not be apparent to the casual observer.'